# SDR VTZA96344

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 877701
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOS/EWR - FLT 7567 - DURING CLIMB AT 1800 HRS ON 9-4-96, CONTINUED TO EWR WITH ONE DISCREPANCY WHICH WAS GEAR WOULD NOT RETRACT, RED GEAR HANDLE ILLUMINATED WITH ALL GEAR DOWN AND LOCKED INDICATIONS.  AIRCRAFT WAS FLOWN WITH GEAR DOWN TO EWR AND THEN FERRY FLIGHT TO IAD.  MAINTENANCE REMOVED AND REPLACED GEAR HANDLE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APROVED FOR RETURN TO SERVICE.  (X)
